# SDR IXXA20161111098

- Difficulty date: October 11, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1595-1575
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK LBL 11 BS 1595 - 1575 IS CORRODED.  REMOVED AND REPLACED THE CARGO TRACK AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52. R & R THE CARGO TRACK IAW CEA 47234FAB03.
